# SDR SWAA2024082820138

- Difficulty date: July 30, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8580Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64347
- Aircraft time: 20,040 hours, 10,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 PANEL BREAK CRACKED LEFT SIDE STREAMERED<[01] REMOVED AND REPLACED PANEL BREAK 143A5240-63 PO#1097813.2 IAW B737NG SRM 51-40-02 AND BAC DWG#143A5240 REV-;[02] REMOVED AND REPLACED PANEL BREAK 143A5240-63 PO#1097813.2 IAW B737NG SRM 51-40-02 AND BAC DWG#143A5240 REV-
